RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 2, Pages 294–302 (Mi mz946)  

Separate algebraicity along families of algebraic curves

R. A. Sharipov, E. N. Ciganov

Bashkir State University

DOI: https://doi.org/10.4213/mzm946

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:2, 255–262

Bibliographic databases:

UDC: 517
Received: 25.08.1999

Citation: R. A. Sharipov, E. N. Ciganov, “Separate algebraicity along families of algebraic curves”, Mat. Zametki, 68:2 (2000), 294–302; Math. Notes, 68:2 (2000), 255–262

Citation in format AMSBIB
\Bibitem{ShaCig00}
\by R.~A.~Sharipov, E.~N.~Ciganov
\paper Separate algebraicity along families of algebraic curves
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 2
\pages 294--302
\mathnet{http://mi.mathnet.ru/mz946}
\crossref{https://doi.org/10.4213/mzm946}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822656}
\zmath{https://zbmath.org/?q=an:0999.14006}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 2
\pages 255--262
\crossref{https://doi.org/10.1007/BF02675351}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400033}


Linking options:
  • http://mi.mathnet.ru/eng/mz946
  • https://doi.org/10.4213/mzm946
  • http://mi.mathnet.ru/eng/mz/v68/i2/p294

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Математические заметки Mathematical Notes
    Number of views:
    This page:230
    Full text:87
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020